Nonexistence of variational minimizers related to a quasilinear singular problem in metric measure spaces

PRASHANTA GARAIN, JUHA KINNUNEN

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this article we consider a variational problem related to a quasilinear singular problem and obtain a nonexistence result in a metric measure space with a doubling measure and a Poincaré inequality. Our method is purely variational and to the best of our knowledge, this is the first work concerning singular problems in a general metric setting.

Original languageEnglish
Pages (from-to)3407-3416
Number of pages10
JournalProceedings of the American Mathematical Society
Volume149
Issue number8
DOIs
StatePublished - 1 Jan 2021
Externally publishedYes

Keywords

  • Analysis on metric measure spaces
  • Energy estimate
  • Minimizer
  • Newtonian space
  • Nonexistence
  • Variational integral

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Nonexistence of variational minimizers related to a quasilinear singular problem in metric measure spaces'. Together they form a unique fingerprint.

Cite this